MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL SL KNEE PROSTHESIS SYSTEM

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL SL KNEE PROSTHESIS SYSTEM
Model Number 16-2857/21
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Joint Laxity (4526)
Type of Reportable Event Serious Injury
Event or Problem Description
Unknown event date: notified by (b)(6) that a dfr component will be revised on (b)(6) 2026 by dr.(b)(6) as it appears to have failed bushings/internal components.The part was implanted on (b)(6) 2019 by dr.(b)(6).

Brand Name
ENDO-MODEL SL KNEE PROSTHESIS SYSTEM
Common Device Name
ENDO-MODEL SL KNEE PROSTHESIS SYSTEM
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
MDR Report Key25035972
Report Number3006721341-2026-00010
Device Sequence Number18688504
Product Code KRO
UDI-Device Identifier04026575383344
UDI-Public04026575383344
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/29/2026
Report Date (Section F) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model Number16-2857/21
Device Catalogue Number16-2857/21
Device Lot Number150615
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/07/2026
Device Age10 YR
Event Location Hospital
Date Report to Manufacturer04/07/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/29/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale